Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 56, NWS Springfield, MO

March 26, 2008Maries County, Miller County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 26, 2008, 1:07 PM CDT for Maries County, Miller County, Missouri. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2008, 1:07 PM CDT (18:07 UTC)
Expired
Mar 26, 2008, 2:00 PM CDT
In force
53 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Maries County, MO, Miller County, MO

The radar

The St Louis radar (KLSX), 129 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 1:10 PM CDTHAIL 11 E Tuscumbia, MOQUARTER SIZE HAIL FOR 10 MINUTES
Mar 26, 1:20 PM CDTHAIL 1Saint Elizabeth, MOHAIL TO THE SIZE OF QUARTERS COVERING THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 261808
SVRSGF
MOC125-131-261900-
/O.NEW.KSGF.SV.W.0056.080326T1807Z-080326T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 PM CDT WED MAR 26 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MILLER COUNTY IN CENTRAL MISSOURI...
  NORTHERN MARIES COUNTY IN CENTRAL MISSOURI...

* UNTIL 200 PM CDT.

* AT 102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR TUSCUMBIA...OR 11 MILES SOUTHEAST OF
  ELDON...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BELLE BY 200 PM CDT.

THE TOWN OF SAINT ELIZABETH IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3832 9219 3829 9219 3830 9168 3827 9164
      3824 9165 3815 9248 3833 9252
TIME...MOT...LOC 1807Z 275DEG 32KT 3825 9236

$$
DSA
2 follow-up statements
000 
WWUS53 KSGF 261816
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
116 PM CDT WED MAR 26 2008

MOC125-131-261900-
/O.CON.KSGF.SV.W.0056.000000T0000Z-080326T1900Z/
MARIES MO-MILLER MO-
116 PM CDT WED MAR 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL MILLER AND NORTHERN MARIES COUNTIES...

AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR SAINT ELIZABETH...OR 17 MILES SOUTHEAST OF
ELDON...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BELLE BY 200 PM CDT.

ONE INCH HAIL WAS REPORTED WITH THIS STORM AS IT PASSED THROUGH THE 
TUSCUMBIA AREA. 

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3832 9219 3829 9219 3830 9168 3827 9164
      3824 9165 3815 9248 3833 9252
TIME...MOT...LOC 1816Z 265DEG 31KT 3825 9224

$$

DSA
000 
WWUS53 KSGF 261831
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 PM CDT WED MAR 26 2008

MOC131-261839-
/O.CAN.KSGF.SV.W.0056.000000T0000Z-080326T1900Z/
MILLER MO-
129 PM CDT WED MAR 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MILLER COUNTY IS
CANCELLED...

LAT...LON 3827 9164 3824 9165 3820 9206 3819 9211
      3819 9215 3818 9216 3819 9220 3829 9219
      3830 9169 3830 9168
TIME...MOT...LOC 1829Z 265DEG 31KT 3826 9210

$$

MOC125-261900-
/O.CON.KSGF.SV.W.0056.000000T0000Z-080326T1900Z/
MARIES MO-
129 PM CDT WED MAR 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTHERN MARIES COUNTY...

AT 126 PM CDT...A A SEVERE THUNDERSTORM WAS REPORTED 22 MILES WEST OF
BELLE...OR 22 MILES SOUTHWEST OF LINN...MOVING EAST AT 35 MPH.

ONE INCH HAIL WAS REPORTED AT SAINT ELIZABETH WITH THIS STORM AT 
APPROXIMATELY 120 PM. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BELLE BY 200 PM CDT.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU 
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3827 9164 3824 9165 3820 9206 3819 9211
      3819 9215 3818 9216 3819 9220 3829 9219
      3830 9169 3830 9168
TIME...MOT...LOC 1829Z 265DEG 31KT 3826 9210

$$
DSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 12:54 PM CDT, 13 minutes earlier.

Area forecast discussion, Mar 26, 12:54 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 PM CDT WED MAR 26 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

CURRENTLY...SURFACE FRONT STALLING AVER FAR SOUTHERN MO. STRATUS
CONTINUES TO BUILD NORTH OF THIS BOUNDARY JUST BELOW INVERSION AS
SEEN ON 00Z KSGF SOUNDING. A FEW -SHRA HAVE BEGUN TO DEVELOP ALONG
AND JUST NORTH OF THE BOUNDARY IN AN AREA OF WEAK CONVERGENCE AND
MEAGER MOISTURE. LOWER STRATUS DECK IS BEGINNING TO EXPAND ACROSS
EASTERN TX AND SOUTHEAST OK...WHICH SHOULD CONTINUE TO SPREAD THIS
WAY IN THE COMING HOURS. TEMPERATURES ACROSS THE REGION VARY DUE
TO INFLUENCES OF CLOUD COVER...COOLER NORTH...MILD SOUTH.

SHORT TERM (TODAY - FRIDAY)...

POPS AND TEMPS POSING A BIG CHALLENGE FOR THIS FORECAST PACKAGE.
MOISTURE LOOKS TO REMAIN SHALLOW AND CONFINED...FOR THE MOST
PART...TO THE BOUNDARY LAYER FOR A BULK OF THE SHORT TERM. AM
QUITE UNDERWHELMED BY DEEP LAYER MOISTURE PROGS FROM THE 00Z SUITE
OF MODEL GUIDANCE AND AM MUCH LESS CONCERNED WITH THE POTENTIAL FOR
HEAVY RAINFALL.

SURFACE BOUNDARY WILL MOVE VERY LITTLE TODAY... WITH A SLOW JOG
TO THE NORTH WITH TIME. WEAK CONVERGENCE WILL CONTINUE IN THE LOW
LEVELS...WITH INCREASING LIFT EXPECTED THIS AFTERNOON AND EVENING
AS THE NOSE OF A 40KT LOW LEVEL JET TAKES AIM ON THE EASTERN CWA.
ISOLATED TO SCATTERED -SHRA WILL CONTINUE ALONG THIS BOUNDARY
TODAY AND BECOME A LITTLE BETTER ORGANIZED AS THE LOW LEVEL JET
INTERSECTS THE BOUNDARY OVER THE EASTERN CWA. PRESSURE ADVECTION
ON THE 305K LEVEL FOCUSES THE BEST COVERAGE OVER MY EASTERN
ZONES...LIFTING THE NORTHEAST WITH TIME TONIGHT. BELIEVE THAT MAV
AND MET POPS ARE TOO BULLISH GIVEN THE EXPECTED SCT NATURE OF THE
-SHRA ACTIVITY AND HAVE CUT THESE ACCORDINGLY...RAISING THEM A BIT
FROM THE PREVIOUS FORECAST.

WARM FRONT WILL NOT MAKE IT TOO FAR NORTH...BUT IT SHOULD BE JUST
NORTH OF THE AREA BY THURSDAY. AM ONCE AGAIN NOT IMPRESSED WITH
MOISTURE PROFILES FOR THURSDAY AND HAVE MAINTAINED ONLY LOW
CHANCES FOR WARM ADVECTION -SHRA. A SFC LOW OVER KS WILL TAKE
SHAPE ALONG THE AFOREMENTIONED BOUNDARY AND SEND IT BACK OUR WAY
LATE THURSDAY AND THURSDAY NIGHT. HAVE MAINTAINED LIKELY POPS FOR
THURSDAY NIGHT AS A DECENT SWATH OF POST FRONTAL SHRA/TSRA IS
EXPECTED. THURSDAY NIGHT INTO EARLY FRIDAY REPRESENTS OUR BEST
SHOT AT RAINFALL...BUT EVEN STILL...MEAGER 700-300MB RH PROFILES
PRECLUDE MORE THAN ONE QUARTER TO ONE HALF INCH OF QPF. AS WITH
ANY CONVECTIVE SYSTEM...POCKETS OF HEAVY RAINFALL ARE POSSIBLE BUT
THIS DOES NOT APPEAR TO BE A WIDESPREAD ISSUE WITH THIS
PROGRESSIVE SYSTEM.

STILL A RISK FOR FRISKY THUNDERSTORMS AS THE COLD FRONT
APPROACHES...HOWEVER THE RISK IS CONDITIONAL. CAPPING ALOFT LOOKS
LIKE IT MAY BE AN ISSUE THUR AFTERNOON INTO THE EVENING IN THE
WARM SECTOR WHICH SHOULD INCLUDED THE SOUTHERN HALF OF THE CWA.
MODELS STILL PRODUCING A SWATH OF APPROX 1000 J/KG OF MLCAPE WITH
40KT OF DEEP LAYER SHEAR. SO THERE WILL BE A SMALL WINDOW OF
OPPORTUNITY FOR STORMS TO PRODUCE A HAIL/WIND RISK BEFORE THE
FRONT ACCELERATES TO THE SOUTH AND SOUTHEAST. THE WINDOW OF
OPPORTUNITY IS NARROW AND FOCUSED ON THE EVENING HOURS.

TEMPERATURE WISE...AT OR ABOVE AVERAGE WILL BE THE RULE FOR BOTH
LOWS AND HIGHS THROUGH THURSDAY. IN FACT...HIGHS THURSDAY MAY BE
WARMER THAN I AM GIVING THEM CREDIT FOR...ESPECIALLY IF BREAKS IN
THE OVERCAST OCCUR. OTHERWISE...EXPECT COOLER TEMPS FOR FRIDAY AS
CAA REGIME SETS IN POST FRONTAL.

GAGAN

LONG TERM (FRIDAY NIGHT THROUGH SUNDAY NIGHT)...

THE UPPER LEVEL PATTERN WILL TRANSITION FROM ZONAL AND BECOME
MORE AMPLIFIED WITH A DEEPENING TROUGH IN THE WESTERN CONUS.
SURFACE FRONT WILL SETTLE INTO THE LOWER MISSISSIPPI VALLEY
FRIDAY NIGHT AND SATURDAY WITH THE BETTER RAIN CHANCES CONFINED
TO THE SOUTH. SURFACE HIGH PRESSURE OVER THE UPPER MIDWEST WILL
ADVECT IN COOLER AND DRIER AIR TO THE OZARKS.

SATURDAY THE UPPER LEVEL PATTERN AMPLIFIES WITH A DEEPENING
TROUGH IN THE NORTHWEST CONUS. BOTH THE GFS AND ECMWF DEVELOP A
SURFACE LOW IN THE NORTHERN PLAINS. SOUTH WINDS WILL INCREASE
DURING THE DAY AS THE PRESSURE GRADIENT TIGHTENS AND GULF
MOISTURE ADVECTS NORTH. POPS SATURDAY ARE HIGHLY DEPENDENT UPON
THE TIMING OF THE FRONT AS IT LIFTS BACK TO THE NORTH ACROSS THE
AREA. FOR THIS TIME PERIOD...HAVE LEANED MORE TOWARDS THE ECMWF
AND RAISED POPS FOR SATURDAY NIGHT.

SUNDAY PROVIDES THE BEST CHANCE OF RAIN IN THE EXTENDED FORECAST.
SURFACE LOW PRESSURE WILL MOVE INTO THE DAKOTAS WITH ASSOCIATED
COLD FRONT TAPPING INTO DEEP GULF MOISTURE ACROSS SOUTHEAST
KANSAS AND THE MISSOURI OZARKS. FORECAST SOUNDINGS PROG PWAT
VALUES OVER AN INCH WITH SHOWERS AND THUNDERSTORMS LIKELY TO
PRODUCE HEAVY RAINFALL ACROSS THE AREA ALONG WITH AREAS OF FLASH
FLOODING. WITH THE FRONT PARALLEL TO THE UPPER LEVEL FLOW...THE
FRONT WILL LIKELY MOVE SLOWER ACROSS THE AREA THAN CURRENT MODELS
TREND.

ANGLE

&&

.AVIATION...

FOR THE 18Z TAFS...WILL CONTINUE MVFR CEILINGS THROUGH MOST OF THE
AFTERNOON BEFORE DROPPING DOWN TO IFR BY MID EVENING. CHANCES FOR
THUNDERSTORMS INCREASE DURING THE EVENING AS ANOTHER SHORTWAVE
OVER WESTERN KANSAS MAKES ITS WAY EASTWARD INTO THE REGION AND
INTERACTS WITH LOW PRESSURE TRACKING ALONG THE WARM FRONT OVER THE
AREA. WILL CARRY VICINITY THUNDER THROUGH MOST OF THE PERIOD.
HOWEVER WILL GO PREDOMINANT FOR THUNDER DURING THE EARLY MORNING
WHEN THE LOW PRESSURE CENTER TRACKS ACROSS SOUTHWEST MO.

TERRY
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 26, 12:58 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 PM CDT WED MAR 26 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1258 PM CDT WED MAR 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER
THE MISSOURI OZARKS THIS AFTERNOON AND EVENING. A FEW OF THESE
STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO THE SIZE OF
HALF DOLLARS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

IT APPEARS AS THOUGH THE INGREDIENTS FOR SEVERE THUNDERSTORMS WILL
EXIST LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. MOISTURE WILL
INCREASE FROM THE GULF...ALLOWING THE AIRMASS TO DESTABILIZE OVER
AREAS FROM FAR SOUTHERN MISSOURI INTO EASTERN OKLAHOMA. THIS
DESTABILIZATION COMBINED WITH STRONG WIND SHEAR WILL CREATE AN
ENVIRONMENT THAT ALLOWS STORMS TO BECOME SEVERE. LARGE HAIL
APPEARS TO BE THE PRIMARY HAZARD WITH THESE STORMS ON THURSDAY
EVENING.

FLASH FLOODING WILL ALSO BE POSSIBLE THURSDAY NIGHT AND FRIDAY.
THE LATEST FORECAST INDICATIONS SUGGEST THAT THE FRONTAL SYSTEM
CAUSING THESE SHOWERS AND THUNDERSTORMS WILL SHIFT ACROSS
SOUTHERN MISSOURI IN A SLOW FASHION. THIS WILL INCREASE THE
POTENTIAL FOR TRAINING THUNDERSTORMS LEADING TO EXCESSIVE RAINFALL
IN SOME ISOLATED AREAS.

ANOTHER SLOW MOVING FRONTAL SYSTEM IS EXPECTED TO MOVE INTO THE REGION
BY SUNDAY. AN AIRMASS LOADED WITH MOISTURE WILL INTERACT WITH
THIS FRONTAL SYSTEM TO PRODUCE SEVERAL ROUNDS OF HEAVY SHOWERS AND
THUNDERSTORMS WITHIN THE SUNDAY THROUGH TUESDAY TIME FRAME.

THE POTENTIAL EXISTS FOR ANOTHER ROUND OF EXCESSIVE RAINFALL AND
FLOODING SOMEWHERE EITHER WITHIN OR NEAR THE OUTLOOK AREA. THE
LOCATION OF THIS BELT OF EXCESSIVE RAINFALL IS DEPENDENT UPON
WHERE THE FRONT SETS UP. THIS EXACT DETAILS REMAIN UNKNOWN AT
THIS TIME.

EMERGENCY MANAGERS AND OTHER LOCAL GOVERNMENT AGENCIES ARE URGED
TO CLOSELY MONITOR LATER FORECASTS AND DISCUSSIONS ISSUED BY THE
NATIONAL WEATHER SERVICE...REGARDING THE POTENTIAL FOR ANOTHER
EPISODE OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Special weather statement, Mar 26, 12:30 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 PM CDT WED MAR 26 2008

MOZ082-261830-
TEXAS MO-
1230 PM CDT WED MAR 26 2008

...SIGNIFICANT WEATHER ALERT FOR CENTRAL TEXAS COUNTY UNTIL 130 PM
CDT...

AT 1228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 14 MILES NORTH OF MOUNTAIN GROVE...MOVING EAST
AT 35 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
Local storm report, Mar 26, 12:31 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1231 PM CDT WED MAR 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             GRAFF                   37.32N  92.28W
03/26/2008  E1.00 INCH       WRIGHT             MO   PUBLIC

            HAIL TO THE SIZE OF QUARTERS COVERING THE GROUND

&&

BARJENBRUCH
Local storm report, Mar 26, 12:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 PM CDT WED MAR 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             OLEAN                   38.41N  92.53W
03/26/2008  E0.75 INCH       MILLER             MO   PUBLIC

            LOTS OF PENNY SIZE HAIL FALLING

&&

BARJENBRUCH
Special weather statement, Mar 26, 12:54 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 PM CDT WED MAR 26 2008

MOZ056-261830-
MORGAN MO-
1254 PM CDT WED MAR 26 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN MORGAN COUNTY UNTIL 130 PM
CDT...

AT 1252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTH OF SMITHTON...OR 11 MILES
SOUTHEAST OF SEDALIA...MOVING EAST AT 40 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

DSA
Local storm report, Mar 26, 12:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CDT WED MAR 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1258 PM     HAIL             BUCYRUS                 37.34N  92.02W
03/26/2008  E0.70 INCH       TEXAS              MO   POST OFFICE

            HAIL TO THE SIZE OF DIMES IS COVERING THE ROADS

&&

BARJENBRUCH
Local storm report, Mar 26, 1:03 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
103 PM CDT WED MAR 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             3 NE BAGNELL            38.26N  92.56W
03/26/2008  E0.50 INCH       MILLER             MO   TRAINED SPOTTER

            HALF INCH HAIL COVERING THE GROUND

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 10:21 AM CDTSevere Thunderstorm WarningSGFDouglas, Wright54 min
Mar 26, 11:12 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell63 min
Mar 26, 11:52 AM CDTSevere Thunderstorm WarningSGFWright44 min
Mar 26, 12:39 PM CDTSevere Thunderstorm WarningSGFTexas43 min
Mar 26, 1:43 PM CDTSevere Thunderstorm WarningSGFMaries32 min
Mar 26, 1:54 PM CDTSevere Thunderstorm WarningSGFPhelps36 min
Mar 26, 2:42 PM CDTSevere Thunderstorm WarningSGFMaries18 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.